# SDR CA120118001

- Difficulty date: January 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A21
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

(CAN)  NR 2 BEARING FAILURE
